See Alike in...

Alike App

Browser

Tibs

664d

Hi, this is a bit hard for me to reach out like this, but I experience psudoseizures and lose mobility because of it (my legs get weak and become hard to move). I've gone to doctors and they have said nothing is physically wrong with multiple tests. what should my next steps be?

Top reply
    • Tibs

      664d

      Mine aren't very paralytic though, which is more confusing. I tense up and stop breathing, usually lasts about 10 seconds, then once I breathe again my legs ache and then "go dead"

    • MandazInTC

      664d

      My first question is did something change in your life or your health recently? My second question is are you recording these episodes? Keep a journal and maybe record a video of some of these. For my non epileptic seizures, it was hard to explain to the doctors at first because I wasn't having them in office, so the videos helped.

    • Tibs

      664d

      Mine aren't very paralytic though, which is more confusing. I tense up and stop breathing, usually lasts about 10 seconds, then once I breathe again my legs ache and then "go dead"

    • saana

      664d

      I'm in the same boat. Currently looking at dysautonomia and periodic paralysis

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion